# SDR AALA201807249011

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,662 hours, 26,081 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171A
- Part serial: 59305
- Condition: Cracked
- Location: Cockpit
- Part time: 26,913 hours, 13,607 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD OUTER PANE WAS CRACKED. THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDSHIELD IAW JC 26L21056001.
